全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. Shnirelman
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (2)Mind Reader Publications
摘要:... This is a consequence of a general fact that the geodesic exponential map on the group of volume preserving di®eomorphisms belonging to the Sobolev space is real-analytic. The proof is based on the general properties of holomorphic maps in complex Banach spaces.
作者:Jorge Mujica
来源:[J].Analysis, geometry, and probability, Proc. 1st Chilean Symp., Math., Valparaiso/Chile 1981, Lect. Notes Pure Appl. Math. 96, 181-193 (1985)., 1985, pp.181-193ZBMATH
摘要:...] \par This paper is mostly a survey of the theory of domains of holomorphy in Banach spaces. A new proof of the theorem of {\it L. Gruman} and {\it C. Kiselman} [C. R. Acad. Sci., Paris, S\'er. A 274, 1296-1299 (1972; Zbl 0243.32017)] on the identity of domains of holomorphy ...
作者:M\'ario C. Matos
来源:[J].Port. Math.(IF 0.422), 1990, Vol.47 (1)ZBMATH
摘要:Theorem 2.2 in ibid. 45, No. 4, 429-450 (1988; Zbl 0663.46041) is reformulated.
作者:Se\'an Dineen , Richard M. Timoney
来源:[J].Progress in functional analysis, Proc. Int. Meet. Occas. 60th Birthd. M. Valdivia, Pe\~n\'{\i}scola/Spain, 1992, pp.333-365ZBMATH
摘要:... Let ${\cal D}$ be a convex bounded domain in a complex Banach space $X$. For $p,q\in {\cal D}$ let $d(p,q)=\sup \rho(f(p),f(q))$, where the sup is taken over all holomorphic mappings $f: {\cal D}\to \bbfD$; this is called the Carath\'eodory metric on ${\cal D}$. A complex geo...
作者:Manfred Requardt , Anja Schl\"omerkemper
来源:[J].J. Phys. A, Math. Gen., 1999, Vol.32 (43), pp.7523-7541ZBMATH
摘要:... \par The idea of the paper is unbelievably appealing, not that much from the point of view of possible applications (emphasized in their abstract, in quite a vague way, by the authors themselves) but in the sense of its natural way of generalizations (keeping in touch with the Kato's criterion of smallness, working with the Stummel class of potentials, etc) and of the clarity of the mathematical concepts (the set of parameters is re-interpreted as taking values in a Banach space...
作者:M\'ario C. Matos , Leopoldo Nachbin
来源:[J].Advances in Applied Mathematical Analysis, 1992, Vol.92 (2), pp.266-278ZBMATH
摘要:The main objects of consideration are holomorphic functions and multiple power series in Banach spaces.\par Let $E$ be a complex Banach space with a normalized unconditional Schauder basis $(b\sb j)\sp \infty\sb{j=1}$. Then $\forall z\in E$, $z=\Sigma z\sb jb\sb j$, where $z\sb j...
作者:M\'ario C. Matos
来源:[J].Port. Math.(IF 0.422), 1988, Vol.45 (4), pp.429-450ZBMATH
摘要:... The author proves some preparatory results about representation by multiple power series (the series of monomials) of holomorphic functions in Banach spaces with a Schauder basis. The set of all such holomorphic functions is characterized and he shows that all holomorphic fun...
作者:Requardt, M. , Schlömerkemper, A.
来源:[J].Journal of Physics A: Mathematical and General, 1999, Vol.32 (43), pp.7523-7541IntechOpen
摘要:In this paper we study the behaviour of Hamilton operators and their spectra which depend on infinitely many coupling parameters or, more generally, parameters taking values in some Banach space. One of the physical models which motivates this framework is a quantum particle movi...
作者:L\'aszl\'o Lempert
来源:[J].Invent. Math.(IF 2.259), 2000, Vol.142 (3), pp.579-603ZBMATH
摘要:The author generalizes to Banach spaces the usual finite dimensional vanishing theorem for the cohomology groups of the sheaf of germs of holomorphic functions. More precisely, let $X$ be a Banach space, $F$ a Fr\'echet space, ${\cal F}$ the sheaf of germs of $F$-valued holomorph...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×